Multipower variation for Brownian semistationary processes

Corcuera, Jose Manuel, Barndorff-Nielsen, Ole E., Corcuera, José Manuel, Podolskij, Mark . Bernoulli 2011. 17 (4) :1159-1194

Locate this article in:

Bibtex

@article{CIS-265796,
  Author = {Corcuera, Jose Manuel and Barndorff-Nielsen, Ole E. and Corcuera, José Manuel and Podolskij, Mark},
  Title = {Multipower variation for Brownian semistationary processes},
  Journal = {Bernoulli},
  Volume = {17},
  Number = {4},
  Year = {2011},
  Pages = {1159--1194},
  Keywords = {Mean square error, Maximum likelihood estimate, Masked data, asymptotic confidence intervals, Special 7-th Triennial Proceedings volume, family of lifetime distributions, Gaussian processes, Turbulence, Wiener chaos, Central limit theorem, volatility, intermittency, non-semimartingales}
}

Similar articles